# SDR PA03003AA

- Difficulty date: January 20, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N48FB
- Make and model: Braero HS125700A
- Aircraft serial: 257129
- Engine: Garrtt TFE731*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: S25TE4136
- Condition: Corroded
- Location: Rt Elevator
- Component: Elevator
- Component part number: 257TE2A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING INSPECTION ON THE ELEVATORS, FOUND CORROSION ON HT UPPER AND THE LOWER LEADING EDGE SKIN SURFACES OF THE RT ELEVATOR.  THE CORROSION WAS CONCENTRATED WHERE THE SKIN IS FASTENED TO THE ELEVATOR FRONT BEAM.  AFTER REMOVING THE CORROSION AND BLENDING THE AREA FOUND THAT TWO SIGNIFICANT AREAS WHERE THE CORROSION WENT BEYOND THE LIMITS OF THE SRM.
